MAUDE Adverse Event Report: SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. CADD MEDICATION CASSETTE RESERVOIR; SET, ADMINISTRATION, INTRAVASCULAR

SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. CADD MEDICATION CASSETTE RESERVOIR; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 7300
Medical Device Problem Code Particulates (1451)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/30/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during production using the 100 ml yellow cadd cassettes (pn 21-7300-24), a 100% visual inspection identified two cassettes with particles.The majority of the cassettes used were from lot #6092860; however, since units from other lots were also used, it is not possible to specify a single lot.Lot #6092860 has already been filed under a previous complaint ((b)(4)), and lot #6116309 has also been filed under a previous complaint ((b)(4)).These cassettes are used by integradose for the delivery of the controlled substances fentanyl citrate and ropivacaine hcl; therefore, we are unable to return the product.The particle appears similar to those previously observed at integradose.Sample photo and video were provided.
 
Additional Manufacturer Narrative
D4 lot#: possible lot numbers 6092860, 6116309, 6116313.H3: no product was returned but one video and one photo were attached to the complaint.In the video and photo, a particle was detected in the fluid path.According to video and photo received, the failure mode ¿a0226 - particulate inside the fluid path¿ was confirmed.The product's history records were reviewed and there were no non-conformances nor service-related issues that would have resulted in the reported complaint.

Brand Name
CADD MEDICATION CASSETTE RESERVOIR
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V.
ave calidad no. 4, parque
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key23498219
Report Number3012307300-2025-12224
Device Sequence Number9037994
Product Code FPA
UDI-Device Identifier10610586027192
UDI-Public(01)10610586027192(10)
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K040636
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7300
Device Catalogue Number21-7300-24
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/17/2025
Initial Report FDA Received Date11/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/10/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown